Join the 'Health' group to help and get support from people like you.
We found 331 questions associated with the 'Health' topic.
Posted 21 Nov 2014 by • 2 answers
I am taking 4mg tablets for the next six days. What are some of the health risks when having a few drinks?
Posted 6 Jan 2014 by • 4 answers
My health teacher asked us this question today and asked the girls to come up with 4 possible answers. I thought a urinary tract infection (UTI) or maybe a yeast infection. However I can not come up with any others. So any help you guys could spare would be helpful. What do you think are some other ...
Posted 16 Dec 2013 by • 2 answers
Ive been prescribed 10mg citalopram foe ibs d anxiety and depression . I have health anxiety and experience some nausea most days which I know is probably caused by myself being like this although id much rather not be . I was on amitriptyline 10mg at the start of the year I developmed anxiety ...
Posted 6 Dec 2013 by • 4 answers
I can't remember if I took my 20mg dose of celexa or not. It's 6 hours since I should have taken it?
Posted 7 Dec 2013 by • 5 answers
... what should I do? Will it hurt more to take extra or skip a dose? I have terribly bad health anxiety so this is worst case for me... I am certainly going to die if I take it or have severe symptoms if I don't... lol true in my world. Any candy coated advice would be appreciated, thanks!
Prednisone - I have just been prescribed 10 mg for 12 days. I have a small inflamed bone spur on my?
Posted 21 Jan 2014 by • 4 answers
... right back heel. Pain is present when I go down stairs mostly. The side effects I am reading about are freaking me out now. I am on no other meds and have no other health issues. I don't want any either. Does anyone have any experience with this dosage size and limited time of 12 days ...
Posted 9 May 2014 by • 3 answers
I have a home health pt that fell and has significant bruising and the dr wants pt/inr level done. I just want to know if the results( norms)are different from warfarin results
Posted 10 May 2017 • 2 answers
This is my first time taking Anti-Depressant meds. I was having extreme anxiety and depression at work – (breaking down often) along with depression caused by recent health issues in my personal/family life. I was on Lexapro for only 5 wks when my doctor switched me to Trintellix. I've ...
Posted 15 Dec 2017 by • 1 answer
I thought I was getting a yeast infection since I’ve had them before so I got monistat 7 after a week of inching and the gross discharge and within 2 days my symptoms are all gone! Should I stop taking it?? I am worried now it isn’t a yeast infection
Posted 7 Dec 2015 by • 1 answer
I have been on 24 mcg of Amitiza daily for several years. Now my health insurance has taken Amitiza off their preferred list. They suggest Linzess. I need a comparison before I switch medications. I am lactose intolerant and have chronic constipation due to my milk insensitivity.
Posted 19 Dec 2017 by • 1 answer
I was recently prescribed Victoza for weight loss and I am a little concerned about the side effects and or what taking the drug can lead to health wise. I finally got it approved under my insurance so I should be ready to start this week but reading the effects have gotten me a little freaked out. ...
Posted 20 Dec 2017 by • 2 answers
I am reducing Effexor very slowly ( for that seems to be the consensus here and i concur . ) for i tried just listening to my health professional of reducing this drug at a rate I am assuming he read in some book? Wrong ! . In three days ( about a year ago ..that's when i stopped listening to ...
Posted 21 Dec 2017 by • 1 answer
I just took my first dose of lisinopril 5mg today. I have health anxiety, so starting a new drug is difficult and scary for me. I just read the side effects and don't want to take another pill. I also am trying to lower my cholesterol, and a lot of the foods I need to eat to help that are rich ...
Posted 18 Dec 2017 by • 0 answers
four days weekly. My knee are worn out and they can be painful during my walks.
Posted 12 Dec 2017 by • 0 answers
Since the past 5 months I had a discharge which was thick and yellowish at times & clear and stringy on other times. Being concerned I went to a sexual health clinic thinking maybe it’s a std or yeast infection & to my surprise I was clear of everything.. since going I’m still ...